# SDR DALA2024111911036

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 76,954 hours, 36,161 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3259 DISC: 1L FLIGHT ATTENDANT OXYGEN MASK FELL OUT DURING FLIGHT. C/A: STORED 1L F/A O2 MASK AS PER A320 AMM 35-21-41. (LP: 6527660)
